RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2014, Volume 19, Issue 5  

Approximation Theory, Extremal Problems, and Nonlinear Analysis (Dedicated to the 80th Birthday of Professor V. M. Tikhomirov), Part 2


Associate norms and optimal embeddings for a class of two-weight integral quasi-norms
E. G. Bakhtigareeva, M. L. Goldman
3
Inverse functions and existence principles
J. Brinkhuis
35
On the proof of Pontryagin's maximum principle by means of needle variations
A. V. Dmitruk, N. P. Osmolovskii
49
On the Wiener norm of subsets of $\mathbb Z_p$ of medium size
S. V. Konyagin, I. D. Shkredov
75
Boolean-valued analysis of order-bounded operators
A. G. Kusraev, S. S. Kutateladze
89
The best approximation of a set whose elements are known approximately
G. G. Magaril-Il'yaev, K. Yu. Osipenko, E. O. Sivkova
127
Asymptotic properties of Chebyshev splines with fixed number of knots
Yu. V. Malykhin
143
Subdifferentials for the difference of two convex functions
E. S. Polovinkin
167
On the best linear approximation of holomorphic functions
Yu. A. Farkov
185
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019